# SDR 2009FA0000544

- Difficulty date: June 22, 2009
- Submitted: June 22, 2009
- Operation: General aviation
- Make and model: Cessna 310L
- System (JASC): 2140 · Heating System
- Part: Combust Chamber
- Part number: A07D70
- Condition: Wrong Part
- Location: Heater
- Part time: 1,000 hours
- Component: Heater, Janitrol, B3040
- Component part number: 96C62
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HEATER (PN 96C62, SN 9660906) RECEIVED FOR OVERHAUL. HEATER WAS PREVIOUSLY OVERHAULED  AND HAS THE REPAIR STATION DATA PLATE. UPON INSP, HEATER HAS WRONG COMBUSTION TUBE INSTALLED. WRONG COMBUSTION TUBE REQUIRED COMBUSTION HEAD THAT IS NOT CALLED FOR IN THE 96C62 PARTS LIST.  HEATER HAS FAA/PMA (PLASTIC) DIFFERENTIAL AIR PRESSURE SWITCH THAT WAS FOUND BROKEN WHEN RECEIVED. HEATER FAILED PRESSURE DECAY TEST REQUIRED BY AD 2004-21-05.
